# SDR AALA201905299029

- Difficulty date: May 27, 2019
- Submitted: May 29, 2019
- Operation: Air carrier
- Aircraft: N179UW
- Make and model: Airbus A321-211
- Aircraft serial: 1521
- Aircraft time: 60,732 hours, 22,780 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: CRACK SUPPORT ANGLE STRINGER 44 BETWEEN FR.64 TO FR.65 BULK CARGO COMPARTMENT (1 EA). REPLACED SUPPORT ANGLE STRINGER 44 BETWEEN FR 64 TO FR 65 BULK CARGO COMPARTMENT IAW SRM 51-72-11, 51-42-11 AND DRAWING #D53474160.
